American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Alex Clark and Steven Hurder. Homogeneous matchbox manifolds. Trans. Amer. Math. Soc. 365 (2013) 3151-3191.
Abstract, references, and article information   
View Article: PDF

[2] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andre Henriques and David S. Metzler. Presentations of noneffective orbifolds. Trans. Amer. Math. Soc. 356 (2004) 2481-2499. MR 2048526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harald Biller. Proper actions on cohomology manifolds. Trans. Amer. Math. Soc. 355 (2003) 407-432. MR 1928093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Martin Raussen. Circle actions on rational homology manifolds and deformations of rational homotopy types . Trans. Amer. Math. Soc. 347 (1995) 137-153. MR 1273540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kyung Bai Lee and Frank Raymond. Manifolds on which only tori can act . Trans. Amer. Math. Soc. 304 (1987) 487-499. MR 911081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel H. Gottlieb, Kyung B. Lee and Murad Özaydin. Compact group actions and maps into $K(\pi,1)$-spaces . Trans. Amer. Math. Soc. 287 (1985) 419-429. MR 766228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefan Waner. Classification of oriented equivariant spherical fibrations . Trans. Amer. Math. Soc. 271 (1982) 313-324. MR 648095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Satya Deo, Tej Bahadur Singh and Ram Anugrah Shukla. On an extension of localization theorem and generalized Conner conjecture . Trans. Amer. Math. Soc. 269 (1982) 395-402. MR 637697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hsü Tung Ku and Mei Chin Ku. Group actions on $A\sb{k}$-manifolds . Trans. Amer. Math. Soc. 245 (1978) 469-492. MR 511424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1